# SDR AALA202305269282

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N460AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11005
- Aircraft time: 2,452 hours, 688 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327307
- Part serial: 15549
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Part time: 2,485 hours, 696 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB FLIGHT CREW REPORTED A BRAKES SYSTEM 1 FAULT AND A SMELL SIMILAR TO BURNING RUBBER IN FLIGHT DECK INTERMITTENT DURING FLIGHT AND AGAIN AFTER LANDING.  MAINTENANCE FOUND THE BRAKE STEERING SYSTEM CONTROL UNIT (BSCU) HAD AN ELECTRICAL BURNT SMELL AND REPLACED IT PER AMM 32-42-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
